English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18545185      Online Users : 314
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8924

Title: On Common Quasi-eigenvector Problems
Authors: Lin Lai-Jiu;Du Wei-Shih
Contributors: 數學系
Keywords: Eigenvalue;Eigenvector;Common quasi-eigenvector problem;Maximal element theorem
Date: 2008-07
Issue Date: 2011-05-10T06:50:35Z
Publisher: Elsevier Science
Abstract: In this paper, we study four types of common quasi-eigenvector problems and two types of eigenvector problems. The existence
theorems for the solutions of common quasi-eigenvector problems and eigenvector problems are also established.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 69(2):463-471
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback